KB 3 Months Menstruation Is Not Smoothly After 1 Month KB Left Side Of The Stomach Hurts?
Hello? I want to ask, I finished 3 months ago menstruation was not smooth, the beginning was smooth, then it was not smooth, after that, I changed to 1 month after one week, my left abdomen was hurting, so my waist also joined with breast pain, even my mood pain was falling apart. What is the reaction from 1 month ago? Or other diseases?
Hello Lisa, thank you for the question to HealthReplies.com
The use of hormonal birth control (either birth control pills, injections 3 months or 1 month, implants) has a variety of side effects, including:
changes in menstrual cycles (1-month injection KB can also cause changes in the menstrual cycle although less frequent than 3-month injection KB) dizziness and headache nausea, vomiting, flatulence mood changes breast pain weight gain Not all women who use hormonal birth control will experience the effects side effects, but the possibility of side effects still exist. What you experience can indeed be an effect of the KB you use. In general, after several months of birth control, your body will adjust and the symptoms that you feel right now will improve by itself. However, if you really feel uncomfortable with the side effects, you should consult with your midwife or obstetrician to find back the contraception that is most suitable for you and your partner. Here are the articles that you can read about contraception selection.
So much information from me, hopefully enough answer